Jump to content
Sign in to follow this  
Luana87

Acne

Recommended Posts

Salve mio figlio dovrebbe iniziare con una terapia a base di ISOTRETINOINA,mi hanno detto che gli effetti collaterali potrebbero essere gravi,non so se farla iniziare sono preoccupata. Ha fatto tante cure ma l acne peggiora. Non so che fare,mi spaventa questo farmaco.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
Sign in to follow this  

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.